# SDR TIMA201808220001

- Difficulty date: August 20, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech 99
- Aircraft serial: U104
- Aircraft time: 43,519 hours, 63,297 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841373
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: L

## Discrepancy

WITH LANDING GEAR HANDLE SELECTED DOWN, NO GREEN DOWN AND LOCKED INDICATION ALONG WITH RED HANDLE WARNING.  PILOT NOTED LANDING GEAR CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER WHICH RESULTED IN NORMAL OPERATION.  INVESTIGATION FOUND LANDING GEAR SELECTOR HANDLE HAD A METAL ID PLATE SEPARATED FROM THE HANDLE CAUSING SHORT TO HANDLE CONTACTS.  REMOVED THE ID PLATE, NO FURTHER DEFECTS NOTED IN REGARDING OPERATION.
